Erectile dysfunction drug accidentally packaged with antidepressant

Erectile dysfunction drug accidentally packaged with antidepressant

More On:

Erectile Dysfunction

COVID-19’s latest side effect hits below the belt

Spike Lee to mount movie musical about the invention of Viagra

Men who watch too much porn more likely to have erectile dysfunction: study

Not-so-hard time: Erectile dysfunction going up during lockdown

It won’t just lift your spirits.

Tennessee pharmaceutical purveyor AvKare has issued a voluntary recall after erectile dysfunction pills were accidentally packaged with antidepressants due to “a product mixup.”

The measure will affect 100 mg tablets of trazodone — a medication for major depressive disorder — and 100 mg of sildenafil, the active ingredient in Viagra, per a company statement. AvKare claimed that the products were inadvertently mixed “during bottling at a 3rd party facility.”

Perhaps they can be forgiven somewhat, as erectile dysfunction has been linked to mental health issues in some cases.

However, while this medical mishap might sound like a two-for-one deal for some, accidental doses of trazodone can result in adverse reactions ranging from constipation to blurred vision.

Meanwhile, unintentionally taking sildenafil can result in dangerous blood pressure fluctuations for those taking medications with nitrates.

Consumers with questions regarding the recall can contact AvKARE at 1-855-361-3993 Monday- Friday (8am – 4pm CST).

Share this article:

Source: Read Full Article